# SDR SWIA200921108

- Difficulty date: February 25, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 13,990 hours, 12,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6250 - RED LENS MISSING ON BACKSIDE OF OVERHEAD EMERGENCY EXIT SIGN.  RELAMPED.
